# SDR 96ZZZX5301

- Difficulty date: June 21, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5249P
- Make and model: Cessna 152
- Aircraft serial: 15284901
- Engine: Lyc O235L2C
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Clamp
- Part number: 15550142
- Condition: Cracked
- Location: Exhaust System
- Part time: 5,047 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND SIX EXHAUST CLAMP HALVES CRACKED.  SUBMITTER SUSPECTS HIGH TOTAL TIME AND CORROSION OF EXHAUST PARTS.
